×

On the sum of digits of real numbers represented in the dyadic system. (On sets of fractional dimensions II.). (English) Zbl 0009.39503


PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Hardy-Littlewood, Some problems on Diophantine approximations,Acta Math. 37 (1914), pp. 155-190. · JFM 45.0305.03
[2] Hausdorff, Dimension und äußeres Maß,Math. Annalen 79 (1918), pp. 157-179. A. S. Besicovitch, On linear sets of fractional dimensions,Math. Annalen 101 (1929), pp. 161-193. · JFM 46.0292.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.